Ask an expert
Question

29 Jun 2010

Acne
I am 36 years old and have seen an increase in the past 6 months. I have been using Whey protein as I work out often and I also use Staminagrow. Does any of these supplements affect my skin?
Answer 542 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Concerned
Staminogrow should not cause acne. Acne is caused by increased sebum (fat) production of the skin glands, mostly due to hormonal changes, so food intake (even whey) should not be the cause. Are you not taking additional testosterone or getting it in via any other supplements you are taking?
There are medications one can take for it, but you may need to see your GP as most will need a prescription.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19903 votes
Vote